# SDR REXA2016061301031

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,492 hours, 14,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND WIRE BROKEN, EMERGENCY LIGHT INSTALLED ON PANEL 171CL.  REPAIRED BROKEN GROUND IAW ESPM 20-16-05.  PERFORMED CHECK OF EMERGENCY LIGHT IAW AMM 33-51-15.  CHECKS GOOD.
